RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 207, Number 5, Pages 1039–1041 (Mi dan37312)  

MATHEMATICS

On invariant measures compatible with the smooth structure for transitive $Y$-systems

A. N. Livshits, Ya. G. Sinai

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow. reg.

Full text: PDF file (382 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.53
Presented: A. N. Kolmogorov
Received: 18.02.1972

Citation: A. N. Livshits, Ya. G. Sinai, “On invariant measures compatible with the smooth structure for transitive $Y$-systems”, Dokl. Akad. Nauk SSSR, 207:5 (1972), 1039–1041

Citation in format AMSBIB
\Bibitem{LivSin72}
\by A.~N.~Livshits, Ya.~G.~Sinai
\paper On invariant measures compatible with the smooth structure for transitive $Y$-systems
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 207
\issue 5
\pages 1039--1041
\mathnet{http://mi.mathnet.ru/dan37312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317355}
\zmath{https://zbmath.org/?q=an:0284.58014}


Linking options:
  • http://mi.mathnet.ru/eng/dan37312
  • http://mi.mathnet.ru/eng/dan/v207/i5/p1039

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019